Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The automorphism group of $ 2\sb{F\sb{4}}(2)'$


Author: Richard Weiss
Journal: Proc. Amer. Math. Soc. 66 (1977), 208-210
MSC: Primary 20D45; Secondary 05C25
MathSciNet review: 0460464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof that $ {\operatorname{Aut}}{(^2}{F_4}(2)') \cong {\operatorname{Aut}}{(^2}{F_4}(2)) \cong {\;^2}{F_4}(2)$ (see [4]).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D45, 05C25

Retrieve articles in all journals with MSC: 20D45, 05C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460464-1
Keywords: Automorphism group, group of Lie type, (G, s)-regular graph, generalized n-gon
Article copyright: © Copyright 1977 American Mathematical Society